×

zbMATH — the first resource for mathematics

Basicity of an exponential system and Muckenhoupt’s condition. (English. Russian original) Zbl 0429.30004
Sov. Math., Dokl. 20, 655-659 (1979); translation from Dokl. Akad. Nauk SSSR 247, 37-40 (1979).

MSC:
30B60 Completeness problems, closure of a system of functions of one complex variable
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
PDF BibTeX XML Cite